Witten-Reshetikhin-Turaev invariants of Seifert manifolds

Ruth Lawrence*, Lev Rozansky

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

69 Scopus citations

Abstract

For Seifert homology spheres, we derive a holomorphic function of K whose value at integer K is the sl2 Witten-Reshetikhin-Turaev invariant, ZK, at q = exp 2πi/K. This function is expressed as a sum of terms, which can be naturally corresponded to the contributions of flat connections in the stationary phase expansion of the Witten-Chern-Simons path integral. The trivial connection contribution is found to have an asymptotic expansion in powers of K-1 which, for K an odd prime power, converges K-adically to the exact total value of the invariant ZK at that root of unity. Evaluations at rational K are also discussed. Using similar techniques, an expression for the coloured Jones polynomial of a torus knot is obtained, providing a trivial connection contribution which is an analytic function of the colour. This demonstrates that the stationary phase expansion of the Chern-Simons-Witten theory is exact for Seifert manifolds and for torus knots in S3. The possibility of generalising such results is also discussed.

Original languageAmerican English
Pages (from-to)287-314
Number of pages28
JournalCommunications in Mathematical Physics
Volume205
Issue number2
DOIs
StatePublished - 1999

Fingerprint

Dive into the research topics of 'Witten-Reshetikhin-Turaev invariants of Seifert manifolds'. Together they form a unique fingerprint.

Cite this